# SDR SWAA2020031942602

- Difficulty date: March 18, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,747 hours, 28,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH M2335 ARE INOP         REPLACED M2335 POWER SUPPLY-BATTERY PACK AND PERFORMED GOOD NEW BATTERY PACK TEST AND ALL ASSOCIATED LIGHTS ARE OPERATIONAL PER AMM 33-51-06-960-805. 92974U, 18MAR20.
